Join the 'Needle' group to help and get support from people like you.
We found 10 questions associated with the 'Needle' topic.
Posted 28 Oct 2016 by Bella77 • 2 answers
Hi I've recently started taking Quetiapine for bipolar disorder it's been sending me straight to sleep at night which is good but I have very vivid dreams also (does this usually happen?) Also after 10 days of taking the medication I woke up with a horrible numb feeling down my right ...
Posted 6 Oct 2016 by Princess456 • 1 answer
I've been on depo since January 2015, I haven't had much problems with it until recently. I got my needle at the end of august (not close to be getting my next one) and I've been spotting off and on basically since I got it.. I spot more when I'm moving, I work for 5 hours and I ...
Posted 27 Sep 2016 by rjgausep • 1 answer
... apprehensive about starting it because of the possible side effect of closed-angle glaucoma. I have had trabeculectomy, glaucoma needle revision surgery, and cataract removal in both eyes. Have had open-angle glaucoma for 20 years. Now I have lots of floaters and some flashes in left eye after ...
Posted 19 Sep 2016 by TLG3 • 1 answer
Donating plasma and bent my arm slighty forgetting about the needle. It hurt but not terribly. After my arm was sore around the donation site. The pain has since moved more up my arm. My whole bicep area hurts. Feels more like a bad bruise with some jolts of pain. Maybe nerve related. I don't ...
Posted 11 Sep 2016 by Nkifsh • 1 answer
... have my period. I want to go back on the needle. Can i have another shot now or do I have to wait for my period to come back?
Depo-Provera - Do you have to insert the entire needle into your arm when administering the deposit?
Posted 11 Aug 2016 by Toxicghost • 1 answer
Posted 4 Jun 2016 by Stlgurl • 1 answer
I had a boil drained by needle 3 weeks ago & was put on bactrium. Then got developed an even worse boil & had to present myself at urgent care to have it drained & that Doctor put me on Clindamycin. I've bern on Clindamycin for 3 days & ive developed 4 more minor boils... All ...
Posted 30 Jun 2016 by janiebeth67 • 0 answers
Posted 28 May 2016 by Lina31 • 1 answer
After taking the tablet for 9 days I stopped due to the side effects. Whilst taking the tablets I experienced many side effects such as shaking in my hands, I also had a burning sensation in my stomach, arms, legs and chest. However, after I stopped I experienced pins and needles on the left side ...
Posted 10 Jun 2016 by Tinalawrence35 • 0 answers